International Journal of Mathematics and Mathematical Sciences
Volume 20 (1997), Issue 4, Pages 745-747
Hamiltonian-connected graphs and their strong closures
Department of Mathematics and Computer Science, Seton Hall University, South Orange 07079, NJ, USA
Received 15 September 1993; Revised 2 November 1993
Copyright © 1997 Pak-Ken Wong. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Let be a simple graph of order at least three. We show that is Hamiltonian-connected
if and only if its strong closure is Hamiltonian-connected. We also give an efficient
algorithm to compute the strong closure of .